Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 294  

| General information | Contents | Forward links |


Modern problems of mathematics, mechanics, and mathematical physics. II


Collected papers

On a decomposable branching process with two types of particles
V. I. Afanasyev
7
A uniform asymptotic formula for the second moment of primitive $L$-functions on the critical line
Olga G. Balkanova, Dmitry A. Frolenkov
20
Continuous homomorphisms between algebras of iterated Laurent series over a ring
Sergey O. Gorchinskiy, Denis V. Osipov
54
On a symmetric diophantine equation with reciprocals
S. V. Konyagin, M. A. Korolev
76
New results on sums and products in $\mathbb R$
S. V. Konyagin, I. D. Shkredov
87
On some properties of smooth sums of ridge functions
A. A. Kuleshov
99
Plane rational quartics and K3 surfaces
Vik. S. Kulikov
105
On translating Lambek grammars with one division into context-free grammars
S. L. Kuznetsov
141
$\mathbb Q$-Fano threefolds of index $7$
Yuri G. Prokhorov
152
Double quadrics with large automorphism groups
Victor V. Przyjalkowski, Constantin A. Shramov
167
Polynomial dynamical systems and the Korteweg–de Vries equation
V. M. Buchstaber
191
Elliptic function of level $4$
E. Yu. Bunkova
216
Uniqueness theorem for locally antipodal Delaunay sets
N. P. Dolbilin, A. N. Magazinov
230
Fluid dynamics and thermodynamics as a unified field theory
V. P. Pavlov, V. M. Sergeev
237
On the problem of maximizing the transition probability in an $n$-level quantum system using nonselective measurements
Alexander N. Pechen, Nikolay B. Il'in
248
Manipulation of states of a degenerate quantum system
I. V. Volovich, S. V. Kozyrev
256
The Hess–Appelrot system and its nonholonomic analogs
I. A. Bizyaev, A. V. Borisov, I. S. Mamaev
268
On upper bounds in the Fröhlich polaron model
N. N. Bogolyubov Jr., A. V. Soldatov
293
Exact solutions of the Euler equations for some two-dimensional incompressible flows
V. V. Markov, G. B. Sizykh
300
Estimates for the widths of discrete function classes generated by a two-weight summation operator
A. A. Vasil'eva
308
Correction to the paper “Semisimple Lie algebras and Hamiltonian theory of finite-dimensional Lax equations with spectral parameter on a Riemann surface” (Proc. Steklov Inst. Math. 290, 178–188 (2015))
O. K. Sheinman
325
Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021